silvio dolfi
silvio dolfi
Dipartimento di Matematica Firenze
Verified email at math.unifi.it
TitleCited byYear
Large orbits in coprime actions of solvable groups
S Dolfi
Transactions of the American Mathematical Society 360 (1), 135-152, 2008
502008
Primes dividing the degrees of the real characters
S Dolfi, G Navarro, PH Tiep
Mathematische Zeitschrift 259 (4), 755, 2008
412008
Arithmetical conditions on the length of the conjugacy classes of a finite group
S Dolfi
Journal of Algebra 174 (3), 753-771, 1995
391995
On the orders of zeros of irreducible characters
S Dolfi, E Pacifici, L Sanus, P Spiga
Journal of Algebra 321 (1), 345-352, 2009
372009
Orbits of permutation groups on the power set
S Dolfi
Archiv der Mathematik 75 (5), 321-327, 2000
322000
Intersections of odd order Hall subgroups
S Dolfi
Bulletin of the London Mathematical Society 37 (1), 61-66, 2005
272005
On the vanishing prime graph of solvable groups
S Dolfi, E Pacifici, L Sanus, P Spiga
Journal of Group Theory 13 (2), 189-206, 2010
222010
Finite groups whose irreducible characters vanish only on p-elements
D Bubboloni, S Dolfi, P Spiga
Journal of pure and applied algebra 213 (3), 370-376, 2009
222009
Products of primes in conjugacy class sizes and irreducible character degrees
C Casolo, S Dolfi
Israel Journal of Mathematics 174 (1), 403-418, 2009
212009
The structure of finite groups of conjugate rank 2.
S Dolfi, E Jabara
Bulletin of the London Mathematical Society 41 (5), 2009
202009
Prime factors of conjugacy-class lengths and irreducible character-degrees in finite soluble groups
S Dolfi
Journal of Algebra 174 (3), 749-752, 1995
201995
Finite groups whose noncentral commuting elements have centralizers of equal size
S Dolfi, M Herzog, E Jabara
Bulletin of the Australian Mathematical Society 82 (2), 293-304, 2010
192010
On the vanishing prime graph of finite groups
S Dolfi, E Pacifici, L Sanus, P Spiga
Journal of the London Mathematical Society 82 (1), 167-183, 2010
192010
The diameter of a conjugacy class graph of finite groups
C Casolo, S Dolfi
Bulletin of the London Mathematical Society 28 (2), 141-148, 1996
171996
A new solvability criterion for finite groups
S Dolfi, RM Guralnick, M Herzog, CE Praeger
Journal of the London Mathematical Society 85 (2), 269-281, 2012
162012
Semi-rational solvable groups
D Chillag, S Dolfi
Journal of Group Theory 13 (4), 535-548, 2010
162010
On bipartite divisor graphs for group conjugacy class sizes
D Bubboloni, S Dolfi, MA Iranmanesh, CE Praeger
Journal of Pure and Applied Algebra 213 (9), 1722-1734, 2009
162009
Non-vanishing elements of finite groups
S Dolfi, G Navarro, E Pacifici, L Sanus, PH Tiep
Journal of Algebra 323 (2), 540-545, 2010
142010
On independent sets in the class graph of a finite group
S Dolfi
Journal of Algebra 303 (1), 216-224, 2006
132006
Groups whose vanishing class sizes are not divisible by a given prime
S Dolfi, E Pacifici, L Sanus
Archiv der Mathematik 94 (4), 311-317, 2010
122010
The system can't perform the operation now. Try again later.
Articles 1–20